# SDR SIMA20171022001

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 31,266 hours, 26,821 cycles
- System (JASC): 2430 · DC Generating System
- Part: Module
- Part number: 14521325413
- Part serial: 145784
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, SHUTDOWN THE NR 2 ENGINE, GEN 1, GEN 3, GENERATORS OVERLOADED, APU GEN NEVER CAME ONLINE AFTER START,  EICAS SHOWED ELEC EMER ABNORMAL, COULD NOT SHUT DOWN BATTERIES MANUALLY. WAS TOWED TO THE GATE. REMOVED AND REPLACED OVERHEAD PANEL ELECTRICAL,  PERFORMED AN OPS CHECK AND FOUND WORKING PROPERLY IAW AMM 24-00-01 AND 24-00-00
